MathSciNet Relay Station
MathSciNet bibliographic data
MR152627 28.46
Sudakov, V. N. On quasi-invariant measures in linear spaces. (Russian) Vestnik Leningrad. Univ. 15 1960 no. 19, 5–8.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement